Scaling exponents in fluid turbulence: Some analytic results

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


We obtain bounds for the generalized structure functions using the Navier-Stokes equations.

Original languageEnglish (US)
Pages (from-to)41-57
Number of pages17
Issue number1
StatePublished - Jan 1994

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Scaling exponents in fluid turbulence: Some analytic results'. Together they form a unique fingerprint.

Cite this